I am not sure if I should be worried, or what I should think...
I am 24 and am usually the medical advocate- it is so hard to to that for yourself. I would really appreciate your help
About two and a halfish months ago, I noticed a lump on the left side of my neck measuring about 1cm.... a month later, it began to rapidly increase in size to about 2cm by 1 cm and a smaller lump of about 1 cm connected to it..... here are my questions, preceded by more specific info, etcetera....
info about lump..... to begin, it was smooth and firmish and moved very freely.... NOW is no longer as readily felt (feels like it has attached itself to the tendons) has increased in size... it has never been painful when pushed... NOW I have another one on the other side of my neck that is more firm and longer
- each is located 2 in above my collarbone on the side of my trap
-I have been experiencing weight loss (due to appetite) and fatigue, hot flashes followed by chills, a dryish cough (dr. says that it is poorly controlled athle. asthma)
-my full bloodwork (CBC, metabolic panel, strep, mono, lymes, thyroid) have all come back normal with the exception of low overall cholesterol (HDL is at 39).... I had an MRI with contrast 7 months ago for migraines-normal, x-ray-the same
-I was told by an emergie care physician that is was isolated node swelling, my Internal Medicine Doctor told me that is could just be a tendon cyst.....
OKAY-HERE ARE MY QUESTION(s).....
- am I correct in my understanding of anatomy that it is most likely a lymph node - or maybe just a cyst
-regardless if it sounds to be a cyst, would it be unreasonable to request an FNA or biopsy.....
I am requesting hormone blood/serum levels and h-pylori testing at my physical in two weeks, is there anything else--tests or otherwise?,
I would really like some imput, I have felt yucky for so long
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?